# SDR DALA2015030101765

- Difficulty date: February 28, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPOSED COMPOSITE MATERIAL ON BOTH FACE OF RUDDER CONTROL TAB.  BOTH FACES OF RUDDER CONTROL TAB WERE REPAIRED IAW SRM 51-70-1, AD PAR 23.
